# SDR UALA2011071903666

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 31,630 hours, 13,945 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D531320100000
- Part serial: 13
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND NOTICED SEVERAL SMALL HOLES IN RADOME EVIDENCE OF LIGHTNING STRIKE.  TAPED OVER HOLES IN RADOME.  OPENED RADOME AND VERIFIED THAT HOLES DIDN'T PENETRATE THROUGH TO INNER SURFACE.  CLOSED RADOME.  PERFORMED LIGHTNING STRIKE INSP OF ENTIRE AC.  NO OTHER STRIKES NOTED.  **  MF7678 CREATED TO MONITOR  **  -INF-  :110-9450 PAC *H1288*OPBLM MSP*  -INF-  :WHITE N BLUE RADOME FOR THIS ACFT, PCN 110-9818 EXPEDITED ON*J1296*.  RPL'D RADOME PER MM.
